arrow
Volume 27, Issue 3
A Fixed Point Theorem and Some Generalized Ky Fan's Minimax Inequalities

Xianqiang Luo

Commun. Math. Res., 27 (2011), pp. 268-278.

Published online: 2021-05

Export citation
  • Abstract

In this paper, we establish a fixed point theorem for set-valued mapping on a topological vector space without "local convexity". And we also establish some generalized Ky Fan's minimax inequalities for set-value vector mappings, which are the generalization of some previous results.

  • Keywords

fixed point, Ky Fan's minimax inequality, set-valued vector mapping, topological vector space.

  • AMS Subject Headings

47H10, 49J35

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{CMR-27-268, author = {Xianqiang and Luo and and 18408 and and Xianqiang Luo}, title = {A Fixed Point Theorem and Some Generalized Ky Fan's Minimax Inequalities}, journal = {Communications in Mathematical Research }, year = {2021}, volume = {27}, number = {3}, pages = {268--278}, abstract = {

In this paper, we establish a fixed point theorem for set-valued mapping on a topological vector space without "local convexity". And we also establish some generalized Ky Fan's minimax inequalities for set-value vector mappings, which are the generalization of some previous results.

}, issn = {2707-8523}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/cmr/19090.html} }
TY - JOUR T1 - A Fixed Point Theorem and Some Generalized Ky Fan's Minimax Inequalities AU - Luo , Xianqiang JO - Communications in Mathematical Research VL - 3 SP - 268 EP - 278 PY - 2021 DA - 2021/05 SN - 27 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/cmr/19090.html KW - fixed point, Ky Fan's minimax inequality, set-valued vector mapping, topological vector space. AB -

In this paper, we establish a fixed point theorem for set-valued mapping on a topological vector space without "local convexity". And we also establish some generalized Ky Fan's minimax inequalities for set-value vector mappings, which are the generalization of some previous results.

Xianqiang Luo. (2021). A Fixed Point Theorem and Some Generalized Ky Fan's Minimax Inequalities. Communications in Mathematical Research . 27 (3). 268-278. doi:
Copy to clipboard
The citation has been copied to your clipboard